Doctor insights on:
How Common Is Dark Urine When Taking Metronidazole
Common: Particularly if you are not drinking plenty of water. ...Read more
Urine is the product of the kidneys, which is produced to eliminate the waste products of metabolism, manage body fluid balance, &maintain acid-base balance. The blood is first filtered by the kidneys, and the composition of the resulting fluid is then altered depending on the body's needs. It is composed of mostly water, and breakdown products from blood cells impart ...Read more
According to: Drugs. Com "Instances of darkened urine have been investigated. The pigment responsible has not been positively identified; however, it is most likely a metabolite of metronidazole and appears to have no clinical significance." Would not stop - but would advise your prescribing provider. ...Read more
Can 30mg/day taking for 3days cause dark urine (one episode) also on metronidazole for vaginitis and now have aches in pelvic area? Help! Worried!
Should be ok: Nothing I know of would cause the realtionship of dark urine and flagyl or prednisone, should clear up fats if not or urine symptoms get urine culture and drink more water to clear the urine, vaginitis is a yeast /fungul infection and treated by diflucan (fluconazole) usually, vaginosis is a bacterial infection treated by flagyl [can't drink alcohol while on it or get nausea] ...Read more
Taking Metronidazole 500mg from my dentist, having dark urine and some pain in my left kidney, though have crank 2.5 liter of bottled mineral water?
Went to the dr with GI concerns and was put on flagyl. Is it normal to have dark urine while taking flagyl?
I was recently given ceftriaxone (shot), azithromycin (pill) and flagyl (pill) as pre-exposure preventative therapy. Is dark urine a side effect?
Nope: None of these drugs is a likely cause of dark urine; no worries there, but contact the doctor or clinic where you were treated. Obviously you were considered at risk for STDs. These drugs will prevent gonorrhea, chlamydia, syphilis, and trichomonas, but not viral STDs like HIV, herpes, hepatitis B, and HPV. Be sure to follow up as directed by the doctor or clinic. Good luck! ...Read more
Does metronidazole 500mg tabs cause dark urine (redish/brownish/yellowish) and diarrhea? And is it normal or I should be worried?
Yes, metronidazole: Can cause ur symptoms. Eating apples and bananas should relieve ur diarrhea. Follow up with ur dr for any concerns. Take care and god bless u! ...Read more
I was tested positive for my first bv and was given a 5 days treatment of metrogel. A few days after the treatment, I noticed a cottage cheese like discharge. Now I'm given a diflucan and 7 days metronidazole pills. Is dark urine the side effect?
Should I stop Flagyl if I have nausea dizziness dark urine, feeling weird. Prescribed for gas n pain right side abdomen n it's working but im scared?
Yes...: The side effects seem to outweigh the benefits in the context described. Check with your prescribing doctor. Good luck! ...Read more
I am taking metronidazole and have dark brown urine. I was wondering how metronidazaloze caused this pathophysilogical change in urine.?
Started taking metronidazole yesterday. Used the bathroom & urine was dark yellow & I had a clumpy white discharge that wasn't present before.
Vaginal discharge: If you were prescribed metronidazole for a vaginal infection (trichomonas or bacterial vaginosis), you'rr probblly seeing discharge from that infection. Symptoms can persist and even get for a couple days after starting treatment, so wait a few days and see what happens. But if in doubt, contact the doctor/clinic treating you. ...Read more
I"m currently taking metronidazole for BV and I woke up to use the bathroom and I notice I had a creamy white discharge and my urine was darker is this normal?
My 19 yr old was put on 30mg prednisone for sinusitis. She is also on metronidazole for bac. Vaginitis. She stopped taking prednisone after3days due to heart palpitations but stil on metronidazole. She has ache in pelvic and her urine was dark once!
Dehydration: Please drink more water and your issue should resolve itself otherwise see your health care provider. ...Read more
Although probably: Normal. See your doctor to rule out an infection. ...Read more
It Depends: If your urine is a bit darker in the morning or when you are dehydrated, that can be normal because the urine is just a bit more concentrated. This will normalize if you drink fluids, and if it does you're generally fine. However, blood in the urine, or urine the color of dark tea/ cola drinks is not, and you should contact your doctor if that occurs, or with any questions. ...Read more
See doctor: There are a number of possible causes for the above symptoms, to include kidney disease, infection, stones, and others. A visit to the doctor is warranted to evaluate and treat the underlying condition. ...Read more
I had a dark urine from 2 days and pain in my left kidney I drink a lot of water but still no change.
- Talk to a doctor online
- I get a white discharge when taking metronidazole
- How long should i wait to drink after taking metronidazole?
- How long before drinking alcohol after taking metronidazole?
- Taking metronidazole and erythromycin together
- Metronidazole dark stool
- My urine is dark yellow after taking new multivitamin for seniors
- Can taking prenatal vitamins make your urine dark yellow?
- Metronidazole brown urine
- Dark loose stool when taking antibiotics